MAUDE Adverse Event Report: STRYKER GMBH T-PLATE; PLATE, FIXATION, BONE

STRYKER GMBH T-PLATE; PLATE, FIXATION, BONE
Catalog Number 40-15081
Health Effect - Clinical Codes Pain (1994); Reaction (2414)
Date of Event 12/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was reported through an attorney, as a result of a legal claim.Due to the ongoing litigation no additional information is available at this time.If additional information is received it will be reported on a supplemental report.Device is not available.
 
Event or Problem Description
Allegedly the patient underwent foot surgery in (b)(6) 2018 with stryker components and subsequently had the hardware removed in (b)(6) 2018.Patient alleges she had a reaction to the material compositions of these systems which resulted in alleged injury of complex regional pain syndrome (crps).

Brand Name
T-PLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8359053
Report Number0008031020-2019-00074
Device Sequence Number16715585
Product Code HRS
UDI-Device Identifier07613154627974
UDI-Public07613154627974
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063875
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number40-15081
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2019
Initial Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;